# SDR 98FDEA00020

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- System (JASC): 5270 · Door Warning System
- Part: Warning Syst
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BULK DOOR NOT CLOSED ECAM WARNING DURING TAKEOFF ROLL AT KNOTS.  TAKEOFF ROLL DISCONTINUED AND RETURNED TO BLOCKS FOR DOOR INSPECTION.  CLEANED AND RESECURED 36WS SWITCH AND INSPECTED ALL DOOR OPERATING MECHANISM FOUND NORMAL.  CYCLED DOOR SEVERAL TIMES INDICATION ON ECAM NORMAL.
